# SDR AU001169

- Difficulty date: October 25, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470U
- Propeller: Mcauly 2A34C203
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 12600741
- Condition: Faulty
- Location: Elevator
- Part time: 62 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM ACTUATOR HAD EXCESSIVE PLAY IN THE SHAFT/INTERNAL SCREW COMBINATION RESULTING IN EXCESSIVE TRIM TAB FREEPLAY. THE UNIT HAD ONLY 62.2 HOURS SINCE NEW.
